# SDR DALA2016082306190

- Difficulty date: August 21, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 60,401 hours, 24,957 cycles
- Engine: Pwa PW2037
- Engine time: 47,692 hours, 19,416 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

PERFORMED RTO DUE TO RIGHT ENGINE ROLL BACK AFTER THROTTLES ADVANCED.  REPLACED SVA ACTUATOR, FCU AND FUEL PUMP.  INSPECTED WIRING, PMA, PB SENSE LINE AND MANIFOLD.  ENGINE TESTS AND HIGH POWER RUNS PERFORMED.
